Friday, January 14, 2022

So... I've known a few people that have had Covid. Some more than once. And each of them has said that it's painful. I've also read this a ton of times.

Whenever people say "it's just the flu", in my head I think - I've never heard anyone say they are in pain from the flu. Body aches yes. but people say they are in PAIN. Some saying that their skin hurts.

Today I found out someone else I know got it last week and they started telling me that the entire length of their spine hurt. I was like your abdomen area? He says - no my spine.  I was like - what causes that? He says that it inflames your meniscus. He also said his skin hurt.

7 comments:

  1. Does this sound similar? https://www.theepochtimes.com/mkt_app/rare-spinal-cord-condition-flagged-as-potential-side-effect-of-covid-19-vaccine-eu-drug-regulator_4215008.html

    ReplyDelete
  2. I was unable to read the whole article as it is a pay site, but was able to get the name of the syndrome. The symptoms are not as he described. He is also not vaxxed.

    ReplyDelete
  3. The syndrome Epoch describes is this:

    Transverse myelitis is an inflammation of both sides of one section of the spinal cord. This neurological disorder often damages the insulating material covering nerve cell fibers (myelin).

    The syndrome my friend describes is this:

    Is there meniscus in the spine?
    The meniscus fills the gap between bones. It's like cartilage, and exists in the bones of the knee and in the spine. It acts like a shock absorber.

    ReplyDelete
  4. Sorry about the paywall problem. Didn't realize you wouldn't be able to read the whole article. But since your friend wasn't vaxxed, it is irrelevant. But here is the rest of the article:
    The Pharmacovigilance and Risk Assessment Committee (PRAC), the European Medicines Agency’s (EMA) committee that assesses the safety of human medicines, recommended the change on Jan. 14 after concluding that a causal link between the two vaccines and TM is “at least a reasonable possibility.”

    It recommends changing the product information for the COVID-19 shots—AstraZeneca’s Vaxzevria and Johnson & Johnson’s Janssen–to include a warning of “very rare cases of transverse myelitis (TM) reported following vaccination.” TM will also be added as an adverse reaction with an unknown frequency to the vaccine profile.
    The committee, over three days of meetings, reviewed information on globally reported cases for both vaccines, including data from the scientific literature as well as information from the European database for suspected vaccine side effects.

    The PRAC said it considered that a total of 38 TM cases were reported globally—25 with Vaxzevria, 13 with Janssen. “These numbers refer to suspected and not adjudicated cases of TM.” This is out of 1,391 billion doses for Vaxzevria and 33,584,049 doses for Janssen that have been estimated to have been administered globally, it said.

    “Health care professionals should be alert to signs and symptoms of TM, allowing early diagnosis, supportive care, and treatment,” the EMA announced. “People receiving either of these vaccines are advised to seek immediate medical attention if they develop symptoms of the condition.”

    The risk-benefit profile of both vaccines remains unchanged, the EMA noted.

    In December 2021, the EMA recommended a booster dose of the Janssen vaccine to be considered at least two months after the first dose in people aged 18 and above.

    The PRAC on Jan. 14 also recommended that the product information for AstraZeneca’s Vaxzevria be revised to note that fewer events of thrombosis with thrombocytopenia (TTS) have been reported after the second dose compared to the first. TTS is a rare and severe blood clotting with low platelets disorder.

    It was added as a rare side effect to the Vaxzevria shot in June 2021. Data reported to the UK government up to Aug. 4, 2021, estimates an overall incidence of TTS of around 14.9 per million after first or unknown doses of Vaxzevria.

    A study published in the journal Science Advances on Dec. 1, 2021, suggested that an adenovirus vector in AstraZeneca’s vaccine, if modified, could significantly reduce the threat of TTS.

    ReplyDelete
  5. That was really nice for you to post it for me. Thank you. This vaccine is crazy. I am not antivax. But I ~am~ hoping they make a better vaccine.

    Also... I like to urge my anons to pick out an anon screen nym. That way I am better able to know if I'm talking to a regular or someone passing through. I don't want or need to know who you are.

    ReplyDelete
  6. I've had it. It sucked. Sickest I've ever been as an adult. Still would rather go through it again than take those shots...

    ReplyDelete
  7. Did your skin hurt? It's the weirdest symptom. I have to ask everyone.

    I started out just not wanting to be poked all the time. I'm fine with once a year. But the brother of a guy I know got a very severe side effect. A subset of gillains bar. Before anyone knew that was a vax injury. He wound up in the hospital. So I just wanted to wait and see. Then all the heart stuff stated popping out and I just couldn't. I watched my grandfather have a heart attack at the kitchen table. My body is likely an asshole. Heart stuff runs in my family. Being forced to take THAT vax is somewhat like torture. Seriously.

    I wear an N99, and I test weekly.

    ReplyDelete